MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 8FR;43IN W/STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 8FR;43IN W/STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the proximal third of the tugsten tip probe is observed.There was a leakage of the liquid at the key junction and the body of the probe which safely prevents the administration of nutritional support.

Brand Name
DOBBHOFF 8FR;43IN W/STYLTY SI
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10384740
Report Number9612030-2020-02557
Device Sequence Number1712579
Product Code KNT
UDI-Device Identifier10884521582880
UDI-Public10884521582880
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884710859E
Device Catalogue Number8884710859E
Device Lot Number183601264
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/10/2020
Patient Sequence Number1